An Integral Equation in Conformal Geometry
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 1-21
@article{AIHPC_2009__26_1_1_0,
     author = {Hang, Fengbo and Wang, Xiaodong and Yan, Xiaodong},
     title = {An Integral Equation in Conformal Geometry},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {1},
     year = {2009},
     pages = {1-21},
     doi = {10.1016/j.anihpc.2007.03.006},
     zbl = {1154.45004},
     mrnumber = {2483810},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_1_1_0}
}
Hang, Fengbo; Wang, Xiaodong; Yan, Xiaodong. An Integral Equation in Conformal Geometry. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 1-21. doi : 10.1016/j.anihpc.2007.03.006. http://www.numdam.org/item/AIHPC_2009__26_1_1_0/

[1] Adams R. A., Sobolev Spaces, Pure and Applied Mathematics, vol. 65, second ed., Academic Press, New York-London, 2003. | MR 2424078 | MR 450957 | Zbl 0314.46030

[2] Baernstein A., Taylor B. A., Spherical Rearrangements, Sub-Harmonic Functions and *-Functions in N-Space, Duke Math. J. 43 (1976) 245-268. | MR 402083 | Zbl 0331.31002

[3] Carleman T., Zur Theorie Der Minimalflächen, Math. Z. 9 (1921) 154-160. | JFM 48.0590.02 | MR 1544458

[4] Escobar J. F., The Yamabe Problem on Manifolds With Boundary, J. Differential Geom. 35 (1) (1992) 21-84. | MR 1152225 | Zbl 0771.53017

[5] Escobar J. F., Conformal Deformation of a Riemannian Metric to a Scalar Flat Metric With Constant Mean Curvature on the Boundary, Ann. of Math. (2) 136 (1) (1992) 1-50. | MR 1173925 | Zbl 0766.53033

[6] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, second ed., third printing, Springer-Verlag, Berlin, 1998. | Zbl 0562.35001

[7] F.B. Hang, X.D. Wang, X.D. Yan, Sharp integral inequalities for harmonic functions, Comm. Pure Appl. Math., in press. | MR 2361304 | Zbl 1173.26321

[8] S. Jacobs, An isoperimetric inequality for functions analytic in multiply connected domains, Mittag-Leffler Institute report, 1972.

[9] Lee J. M., Parker T. H., The Yamabe Problem, Bull. Amer. Math. Soc. (N.S.) 17 (1) (1987) 37-91. | MR 888880 | Zbl 0633.53062

[10] Lions P. L., The Concentration-Compactness Principle in the Calculus of Variations. the Limit Case. II, Rev. Mat. Iberoamericana 1 (2) (1985) 45-121. | MR 850686 | Zbl 0704.49006

[11] Stein E. M., Weiss G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton Mathematical Series, vol. 32, Princeton University Press, Princeton, NJ, 1971. | MR 304972 | Zbl 0232.42007